×

On integration in Banach spaces. IV. (English) Zbl 0452.28006


MSC:

28B05 Vector-valued set functions, measures and integrals
46G10 Vector-valued measures and integration
28A35 Measures and integrals in product spaces

Citations:

Zbl 0429.28011
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Aleksjuk V. N.: On weak compactness of a set of quasimeasures. On connection between metrics and measure. (Russian), Sibirskij Mat. J. 11 (1970), 723-738.
[2] Bessaga C., Pelczyński A.: On bases and unconditional convergence of series in Banach spaces. Studia Math. 17 (1958), 151-164. · Zbl 0084.09805
[3] Brooks J. K., Jewett R. S.: On finitely additive vector measures. Proc. Nat. Acad. Sci. USA 67 (1970), 1294-1298. · Zbl 0216.09602
[4] Day M. M.: Normed linear spaces. Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. · Zbl 0082.10603
[5] Dobrakov I.: On integration in Banach spaces, I. Czech. Math. J. 20 (95) (1970), 511-536. · Zbl 0215.20103
[6] Dobrakov I.: On integration in Banach spaces, II. Czech. Math. J. 20 (95) (1970), 680-695. · Zbl 0224.46050
[7] Dobrakov I.: On integration in Banach spaces, III. Czech. Math. J. 29 (104) (1979), 478 - 499. · Zbl 0429.28011
[8] Dobrakov I.: On representation of linear operators on \(C_0 (T, X)\). Czech. Math. J. 21 (96) (1971), 13-30. · Zbl 0225.47018
[9] Dobrakov I.: On submeasures, I. Dissertationes Mathematicae 112, Warszawa 1974, 1-40. · Zbl 0292.28001
[10] Dobrakov I., Farková J.: On submeasures, II. Math. Slovaca 30 (1980), 65 - 81. · Zbl 0428.28001
[11] Dunford N., Schwartz J. T.: Linear operators, Part I. Interscience, New York, 1958.
[12] Gould G. G.: Integration over vector-valued measures. Proc. London Math. Soc. (3) 15 (1965), 193-225. · Zbl 0138.38403
[13] Halmos P. R.: Measure theory. D. Van Nostrand, New York, 1950. · Zbl 0040.16802
[14] Kelley J. L., Srinivasan T. P.: On the Bochner integral. Vector and operator valued measures and applications. Edited by Don H. Tucker and Hugh B. Maynard, Academic Press, Inc., New York, 1973, 165-174.
[15] Klimkin V. M.: Some questions of theory of vector-valued measures. (Russian) Izvestija Vyšš. Učeb. Zav. Matematika, 7 (158), (1975), 54-63,
[16] Semadeni Z.: Banach spaces of continuous functions. Vol. I, Monografie Mat. Tom 55, PWN Warszawa, 1971. · Zbl 0225.46030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.